# SDR ASAA2022032337752

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 3,262 hours, 1,140 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LEVEL @ FL380 HAD COMPLETE LOSS OF LEFT FMC. GROUNDED - YES. VERIFIED NO PROMPT FOR LEFT FMC, NO HISTORY, RESET LEFT AND RIGHT FMC'S. SYSTEM OPS NORMAL REF B737-9 AMM 34-61-0
